# SDR SIMA20170418006

- Difficulty date: April 18, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 32,776 hours, 28,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 14545809403
- Part serial: SA1793
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR IS CORRODED AROUND 1 SCREW HOLE FWD LOWER END. ACCOMPLISHED DOUBLER AND FILLER REPAIR AROUND SCREW HOLE FWD LOWER END IAW ERS-EM-52MR-741.
